# SDR UPS05245130

- Difficulty date: July 13, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 56,831 hours, 44,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION FOUND ON FUSELAGE SKIN BS 290 STR 6L TO 7L.  SURFACE CORROSION BLENDED AND FOUND O/S LIMITS.  SKIN CUT AND EXTENSIVE CORROSION FOUND ON INNER SURFACE AND DISBOND BETWEEN SKIN AND DOUBLER.  FABRICATED NEW SKIN IAW SRM 51-20-01 FOR BS 277-360 S4L AND S10L.  RE AIR CARRIED OUT IAW UPS EO B727-5330-22625.
